# SDR DHL2003366514

- Difficulty date: May 30, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: ASL0605537
- Condition: Worn
- Location: Nacelle
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 O/B CORE NACELLE L/E FRAME, EXISTING REPAIR WORN THROUGH.  REMOVED WORN FRAME AND INSTALLED NEW FRAME IAW BAC DWG NSL6361.
